RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 77, Issue 1  


Szegő theorem, Carathéodory domains, and boundedness of calculating functionals
F. G. Abdullaev, A. A. Dovgoshey
3
Asymptotics of the reduced logarithmic capacity of a narrow cylinder
I. I. Argatov
16
Cauchy-type problem for an abstract differential equation with fractional derivatives
A. V. Glushak
28
Dynamical equations for the quantum product on a symplectic space in affine coordinates
O. N. Grigor'ev, M. V. Karasev
42
Riesz rising sun lemma for several variables and the John–Nirenberg inequality
A. A. Korenovskii
53
Cohomology of solvable lie algebras and solvmanifolds
D. V. Millionshchikov
67
Existence of solutions with interior transition layers touching the boundary
I. V. Nedelko
80
On the relationship between differentiability conditions and existence of a strong gradient
G. G. Oniani
93
Transformation of Fourier series using power and weakly oscillating sequences
M. K. Potapov, B. V. Simonov, S. Yu. Tikhonov
99
A short proof of the twelve-point theorem
D. Repovš, M. B. Skopenkov, M. Cencelj
117
On locally free Abelian groups
E. G. Sklyarenko
121
On the resolution of 3-dimensional terminal singularities
D. A. Stepanov
127
Hilbert and Hilbert–Samuel polynomials and partial differential equations
A. G. Khovanskii, S. P. Chulkov
141

Brief Communications
Normal forms near an invariant torus and the asymptotic eigenvalues of the operator $\langle V,\nabla\rangle-\epsilon\Delta$
M. A. Poteryakhin
152

Letter to the Editor
V. I. Skalyga
156
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019